Aa
A
A
Close
3094763 tn?1340975569
contreseptive injection and bleeding
is it normal to bleed for over a month after having the contreseptive injection
Cancel
1 Answers
Page 1 of 1
3077285 tn?1343583676
Yes, its perfectly normal.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
20244670 tn?1493363438
Blank
MindMine commented on Alzheimer’s disease c...
3 hrs ago
4769306 tn?1485297917
Blank
KeeLolo Here we go again. Another c... Comment
11 hrs ago
1386765 tn?1451167937
Blank
KeeLolo, specialmom, and pb95 commented on mhv's status
14 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources